MathSciNet Relay Station
MathSciNet bibliographic data
MR2652905 57Q10 (20F65 37A20 46L85)
Lück, Wolfgang; Sauer, Roman; Wegner, Christian $L\sp 2$-torsion, the measure-theoretic determinant conjecture, and uniform measure equivalence. J. Topol. Anal. 2 (2010), no. 2, 145–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement